# SDR GTIA2023091637484

- Difficulty date: September 15, 2023
- Submitted: September 16, 2023
- Operation: Air carrier
- Aircraft: N659NK
- Make and model: Airbus A321-231
- Aircraft serial: 6770
- Aircraft time: 26,592 hours, 11,730 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Cab Pr Sys 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CAB PR SYS 2 FAULT IN FLIGHT CABIN CONTINUOUS REPETITIVE CHIME AFTER FAULT AND EMERG EXIT LIGHTS ON BRIGHT-TROUBLESHOOTING DONE IAW TSM 31-32-00-810-884-A FOUND CPC 2 NO DATA, RESET AND OPS TEST DONE ON CPC2 IAW AMM 21-31-00-710-002-A, ALL FAULTS CLEARED. AS PRECAUTION CIDS 1 AND 2 RESET GOOD IAW AMM 23-77-00-740-005-B. AC NOW OK FOR SERVICE.
